Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

 

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

Vietnam Journal of Mathematics 38:1 (2010) 63-78  

Unicity Theory of Entire Functions that Share One Value IM

Pulak Sahoo

Abstract.  In the paper we study the uniqueness of entire functions concerning differential polynomials sharing one value IM. Our results will supplement two recent results of Zhang and Lin [13] and at the same time include a recent result of Banerjee [1].

2000 Mathematics Subject Classification: 30D35.

Keywords: Meromorphic function, uniqueness, differential polynomials.

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013